MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DE2110X13B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a patient experienced a ventilator service required while using a trilogy evo device there was no allegation of serious or permanent harm or injury.No medical intervention was specified by the patient.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was not confirmed because the device did not come in with the detachable battery.During the evaluation it was noted that an error code, event battery not charging (e-059), was observed in the device's error log for this device.The third-party service technician used a "gold" battery to test the device and found the device was working in parameters.In conclusion, there was no part(s) replaced and/or repair made to the device for this reportable issue.Additionally, during the service of the device, the air inlet foam filter needs replaced for preventative maintenance unrelated to the reportable issue.One of the in-line filter needs replaced for contamination unrelated to the reportable issue.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23418143
Report Number2518422-2025-111433
Device Sequence Number8956795
Product Code CBK
UDI-Device Identifier00606959054110
UDI-Public(01)00606959054110
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDE2110X13B
Device Catalogue NumberDE2110X13B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown